# SDR LDIA2025051400001

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N75HS
- Make and model: Cessna 750
- Aircraft serial: 7500037
- Aircraft time: 8,748 hours, 6,962 cycles
- Engine: Rroyce AE3007C1
- Engine time: 8,181 hours, 6,769 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086002
- Part serial: 98019
- Condition: Destroyed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: E, A

## Discrepancy

DC GENERATOR BEARING FAILED CAUSING GENERATOR TO PARTIALLY DISINTEGRATE AND BECOME DETACHED FROM ITS DRIVE PAD. DURING THE FAILURE THE FIRE LOOP WAS STRUCK CAUSING IT TO FAIL, OIL WAS RELEASED FROM THE ENGINE CAUSING A LOSS OF OIL PRESSURE, AND THE HEAT FROM THE FAILURE BURNED THE AREA AND COMPONENTS ADJACENT THE GENERATOR. DEPARTED KTKI THIS MORNING TO GO TO TUPJ WITH 2 CREW AND 8 PAX.  ENROUTE NEAR THE BAHAMAS GOT CASS MESSAGE THAT SAID DC.BEARING FAIL RH.  THIS FOLLOWED UP ALMOST IMMEDIATELY WITH A RH GEN FAILURE.  WHILE RUNNING THE APPROPRIATE CHECKLIST, WE STARTED TO FELL HEAVY VIBRATIONS COMING FROM THE RH ENGINE.  THIS IN TURN GAVE US ANOTHER CASS MESSAGE THAT SAID FIRE DETEC FAIL RH ENGINE. ABOUT 2-3 MINUTES LATE WE GOT ANOTHER CASS MESSAGE THE SAID OIL PRESSURE LOW RH ENG.  WE DECLARED AND EMERGENCY AT THIS TIME AND DIVERTED TO KMIA. WE ENDED UP HAVING TO SHUT THE RH ENG DOWN DUE TO LOW OIL PRESSURE.  A SINGLE ENGINE LANDING WAS MADE INTO KMIA.
